# SDR FDEA201105201897

- Difficulty date: May 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 64,161 hours, 12,287 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR FASTENER HOLES FOUND CRACKED DURING HFEC OPEN HOLE INSPECTION AT RT WING LWR SKIN ACCESS CUTOUT BETWEEN STA XORS=683.4 AND STA XORS=713.6 04 EA CRACK FASTENER HOLES ON RT WING FUEL TANK ACCESS PANEL 636AB CUTOUT CARRIED OUT REPAIR AS PER DRAWING SG11570004 REV B. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV 112.
